# SDR R7MR35085

- Difficulty date: January 29, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N61LF
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- Engine: Lyc LTS101600A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: CBC419995
- Condition: Faulty
- Location: Main
- Part time: 6 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY WILL NOT HOLD CHARGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
